MathSciNet Relay Station
MathSciNet bibliographic data
MR1393107 41A17 (41A25 60G99)
Adell, José A.; de la Cal, Jesús; Pérez-Palomares, Ana On the Cheney and Sharma operator. J. Math. Anal. Appl. 200 (1996), no. 3, 663–679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement